# SDR HEEA955739

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 200SGL1064
- Condition: Shorted
- Location: Generator
- Part time: 110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRINDING NOISE AND NO VOLTAGE OUTPUT.  INSPECTED BY ACCESSORY SHOP AND FOUND GENERATOR S/N 1260 HAD NO VOLTAGE OUTPUT AS RECEIVED.  DISASSEMBLED AND INSPECTED, FOUND ARMATURE WAS SHORTED OUT.
